Advertisement



  1. Things you need to know about the new ‘Conversations’ PM system:

    a) DO NOT REPLY TO THE NOTIFICATION EMAIL! I get them, not the intended recipient. I get a lot of them and I do not want them! It is just a notification, log into the site and reply from there.

    b) To delete old conversations use the ‘Leave conversation’ option. This is just delete by another name.
    Dismiss Notice

Tinnitus

Discussion in 'audio' started by daws0n, Dec 3, 2018.

  1. joe9407

    joe9407 actress/activist

    I bought three months' worth of Tebonin ginko biloba tablets, on the advice of my ear/nose/throat doctor as well as from folks on this thread. The doc also suggested taking lipoflavonoid pills. I started taking both today and will report back if they help!

    (I have tinnitus in my right ear -- which also developed shortly after getting a flu shot.)
     
    Rockmeister likes this.
  2. r0dd3r5

    r0dd3r5 Active Member

    I have tinnitus in my left ear and started taking Linden's Ginkgo Biloba after reading this thread. I thought there was some improvement but couldn't be really sure. So when tablets ran out I didn't bother to buy any more. After a week or two I noticed that my tinnitus was getting worse! I have purchased another pack of the Linden's and I'm fairly certain that the tinnitus is improving. Upshot is that I will continue taking these until I find a more effective remedy. Hope this helps :)
     
    Weekender and Rockmeister like this.
  3. rough edges

    rough edges Sapere Aude

    CBD oil has been working for my tinnitus. Lots of info on the web.
    There are many different causes for tinnitus. Usually a combination of things as opposed to a single causal factor.
    With my tinnitus, anxiety/stress is a factor. The CBD oil greatly reduces my anxiety, and as a result, my tinnitus.
    YMMV...
     
    Spenagio, Dave G and Rockmeister like this.
  4. moffer

    moffer pfm Member

    Joe, did you have the over or under 65s flu vaccine? You probably know that there was two different types of vaccine available last winter. The over 65s vaccine had something called an adjuvant added for the first time I believe, and I'm wondering if this new additive, which supposed to boost the immune system, may have something to do with my formerly almost non existent tinnitus going crazy just two days after the jab as I've never had any issues with the dozen+ flu jabs I've previously had..
     
    Rockmeister likes this.
  5. Colin L

    Colin L High-tech low-life

    I suspect I’m he same as you. When driving the car I’ve got a sort of “crunchy rumble” in my right ear. It seems to be pressure related. I have mild low level whine in the same ear, but it’s only noticeable in quiet places. It doesn’t affect me in everyday life and my generally hearing is still good.
     
  6. Rockmeister

    Rockmeister pfm Member

    thanks chaps...mine was on and pff low level for maybe 10/15 years and never bothered me, but this isconstant day and night loud and scfeechy...like the very top of a white noise signal and it uis getting to me a tad. Been thois way now for 3 or 4 months. I DID have the over 65 flu jab but that was back in November, and the tin started up about Feb IIRC.
     
  7. mikechadwick

    mikechadwick pfm Member

    My tinnitus has been worse the last few months - I had the over 65 jab as well. Interesting. I’m going to give the Ginko Biloba a go - can’t do any harm.
     
  8. moffer

    moffer pfm Member

    It is interesting. Obviously I can't be certain that this particular flu vaccine made my tinnitus worse, but one thing I do know for certain is if they have a similar two-tier vaccine scheme next winter, then I'll be explaining the situation and request the under 65 vaccine, which is a decision I arrived at some time before my recent posts here.
     
    mikechadwick and Rockmeister like this.
  9. BLACKMASS

    BLACKMASS pfm Member

  10. Yes those are the ones. I’ve just bought some too. Don’t have much hope though. I’ve had tinnitus for years and the last few it has become much worse in my left ear, so much that I sold all my hifi due to no longer being able to enjoy it.
     
  11. BLACKMASS

    BLACKMASS pfm Member

    Ok thanks for the confirmation. Sorry to read of your situation. I hope they bring you some relief.

    I'm going to order some now. I've had tinnitus on and off for years. Last year I had an ear infection and the tinnitus has been constant for the last 12 months.
     
  12. Rockmeister

    Rockmeister pfm Member

    sorry to both of you...It's an odd thing...such a small thing in terms of the pain some feel with other illnesses, but so very intrusive, persistent and annoying. I find it best when I just get on and DO stuff...forget it/tune it out. Bloody nasty at night when it's 3am and screaming at you.
     
  13. Yes it thrives on quietness.
     
  14. joe9407

    joe9407 actress/activist

    Hi Moffer,

    I'm in the US and this was about 5 years ago -- I believe there was only one vaccine at the time (I would have been 36 then). Like you, my tinnitus appeared a couple days after the shot and has never gone away. My ear doc said that the tinnitus (which is caused by hearing loss) was likely the result of a virus and that I just was "unlucky".

    Two days on gingko biloba and lipoflavonoids -- here's hoping!

    --Joe
     
    Rockmeister likes this.
  15. moffer

    moffer pfm Member

    Thanks Joe,

    My GP prescribed a month's course of pills used to treat Meniere's Disease but they didn't seem to help any, which didn't surprise me as I wasn't experiencing any vertigo so the chance of Meniere's causing my tinnitus was very slim.

    We are being injected with a virus, albeit very low level, when we have the flu jab. So it seems a bit odd that your ear doc did not say it was a possible cause seeing that he thought your tinnitus was likely the result of a virus.

    Good luck with the tablets.
     
  16. I.D.C.

    I.D.C. pfm Member

    Have had it for a few years now it's never went away. As much as it's annoying you learn to live with it. I still enjoy music. Watching TV is the worst time for me.
     
  17. a.palfreyman

    a.palfreyman pfm Member

    Yes, differentiating quieter speech from scenes with background music (which becomes more foreground) is hardest. Some sound engineers on TV programs should have their ar5es kicked TBH. Had it for 15 years, stress / anxiety related and a constant 'shriek' in both ears. I find it also tends to affect my ability to hear fine details in music and is worst when quiet. Don't notice it when busy tho'. Will give the tablets mentioned up-thread a go.
    Cheers,
    AP
     
  18. backtovinyl

    backtovinyl pfm Member

    Does anyone who bought these have any feedback on them? I bought some and it's taken mine down from an average level of 6/10 to 3/10.
    Of course, there could be a lot of other factors there but it'll be interesting to hear others' experiences.
     
  19. stevebrock

    stevebrock pfm Member

    interesting topic, I have Tinnitus caused by hearing loss, I am 50 and it had got worse in the last 2/3 years. it is a moderate low resonant hum which is the first thing I notice when I wake up, not sure if it has made my system sound different if I am honest.

    Will try the tablets - worth a go.

    I also work in a noisy environment, i wear ear plugs which seems to really highlight the resonant hum - very annoying condition which has over the last year really got me down to a point where my interest in hifi has waned significantly - some of my lps sound quite dull.
     
  20. BLACKMASS

    BLACKMASS pfm Member

    How long have you been taking them? I bought some a couple of weeks back but had no improvement yet.
     

Share This Page





Advertisement


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice